PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A new approach to the constrained controllability problem

Volume 41 / 2014

Ali Boutoulout, Layla Ezzahri, Hamid Bourray Applicationes Mathematicae 41 (2014), 221-228 MSC: Primary 49N05; Secondary 93B05. DOI: 10.4064/am41-2-9

Abstract

We consider the problem of internal regional controllability with output constraints. It consists in steering a hyperbolic system to a final state between two prescribed functions only on a subregion of the evolution system domain. This problem is solved by characterizing the optimal control in terms of a subdifferential associated with the minimized functional.

Authors

  • Ali BoutouloutFaculty of Sciences
    Moulay Ismail University
    Meknes, Morocco
    e-mail
  • Layla EzzahriFaculty of Sciences
    Moulay Ismail University
    Meknes, Morocco
    e-mail
  • Hamid BourrayFaculty of Sciences
    Moulay Ismail University
    Meknes, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image